# SDR DL76L091063

- Difficulty date: June 23, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 53,948 hours, 7,808 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Condition: Malfunctioned
- Location: Eec
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHOUT NOTED RT OIL TEMP SHOWING 50 DEG AND SHOWN IN AMBER WITH ENGINE NOT RUNNING.  MTC FOUND EEC ALT PWR SWITCH TURNED ON.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
